Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 5, 2014, 6:36 AM CST for Perry County, Tennessee. It took effect at Feb 5, 2014, 2:30 PM CST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 6:36 AM CST (12:36 UTC)
- In effect from
- Feb 5, 2014, 2:30 PM CST
- Expired
- Feb 7, 2014, 3:51 AM CST
- In force
- 37 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 132 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
091 WGUS44 KOHX 051236 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 636 AM CST WED FEB 5 2014 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY . MODERATE TO HEAVY RAINFALL FROM TUESDAY AND TUESDAY NIGHT WAS CAUSING THE BUFFALO RIVER AT LOBELVILLE TO GRADUALLY RISE. THE RIVER IS EXPECTED TO TOUCH FLOOD STAGE BY THURSDAY EVENING...THEN DROP OFF AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-060036- /O.NEW.KOHX.FL.W.0003.140207T0000Z-140207T0600Z/ /LBVT1.1.ER.140207T0000Z.140207T0000Z.140207T0000Z.NO/ 636 AM CST WED FEB 5 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE BUFFALO RIVER NEAR LOBELVILLE * FROM THURSDAY EVENING UNTIL LATE THURSDAY NIGHT. * AT 05AM WEDNESDAY THE STAGE WAS...11.7 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE JUST OVER FLOOD STAGE AT 14.0 FEET TOMORROW EVENING. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
5 follow-up statements
571 WGUS84 KOHX 051920 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 120 PM CST WED FEB 5 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .RUNOFF FROM TUESDAYS RAINFALL WILL HELP THE BUFFALO RIVER NEAR LOBELVILLE TO RISE ABOVE THE MINOR FLOOD STAGE BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-060720- /O.EXT.KOHX.FL.W.0003.140205T2030Z-140208T0246Z/ /LBVT1.1.ER.140205T2030Z.140207T0000Z.140207T2046Z.NO/ 120 PM CST WED FEB 5 2014 ...FLOOD WARNING EXTENDED UNTIL 02/07 20:46...THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * FROM THIS AFTERNOON UNTIL 02/07 20:46. * AT 12PM WEDNESDAY THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.7 FEET BY 02/05 18:00. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. $$
902 WGUS84 KOHX 060239 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 839 PM CST WED FEB 5 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .RUNOFF FROM TUESDAYS RAINFALL WILL HELP THE BUFFALO RIVER NEAR LOBELVILLE CONTINUE TO RISE ABOVE THE MINOR FLOOD STAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-061439- /O.EXT.KOHX.FL.W.0003.000000T0000Z-140208T0600Z/ /LBVT1.1.ER.140205T2028Z.140207T0000Z.140208T0000Z.NO/ 839 PM CST WED FEB 5 2014 ...FLOOD WARNING EXTENDED UNTIL 02/08 00:00...THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL 02/08 00:00. * AT 08PM WEDNESDAY THE STAGE WAS 14.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER.
608 WGUS84 KOHX 061225 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 625 AM CST THU FEB 6 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY . RUNOFF FROM RECENT RAINFALL WILL KEEP THE BUFFALO RIVER AT LOBELVILLE ABOVE FLOOD STAGE TODAY...THEN THE RIVER LEVEL WILL BEGIN TO FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-070025- /O.CON.KOHX.FL.W.0003.000000T0000Z-140208T0600Z/ /LBVT1.1.ER.140205T2028Z.140206T1800Z.140207T0524Z.NO/ 625 AM CST THU FEB 6 2014 THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL 02/08 00:00. * AT 5 AM THURSDAY THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
898 WGUS84 KOHX 062354 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 554 PM CST THU FEB 6 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY . RUNOFF FROM RECENT RAINFALL WILL KEEP THE BUFFALO RIVER AT LOBELVILLE ABOVE FLOOD STAGE TONIGHT...FALLING BELOW TOWARD DAWN FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-071154- /O.EXT.KOHX.FL.W.0003.000000T0000Z-140208T0000Z/ /LBVT1.1.ER.140205T2028Z.140207T0000Z.140207T0902Z.NO/ 554 PM CST THU FEB 6 2014 ...FLOOD WARNING EXTENDED UNTIL 02/07 18:00...THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL 02/07 18:00. * AT 05PM THURSDAY THE STAGE WAS 15.9 FEET...AND NEARING CREST. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
531 WGUS84 KOHX 070951 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 351 AM CST FRI FEB 7 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY . THE BUFFALO RIVER NEAR LOBELVILLE HAS FALLEN BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-071021- /O.CAN.KOHX.FL.W.0003.000000T0000Z-140208T0000Z/ /LBVT1.1.ER.140205T2028Z.140206T2200Z.140207T0848Z.NO/ 351 AM CST FRI FEB 7 2014 THE FLOOD WARNING IS CANCELLED FOR THE BUFFALO RIVER NEAR LOBELVILLE * AT 3 AM FRIDAY THE STAGE WAS 13.7 FEET. * FLOOD STAGE IS 14.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 5, 5:27 AM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Feb 5, 5:27 AM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CST WED FEB 5 2014 .UPDATE...FOR AVIATION. && .AVIATION... 12Z TAFS...LOW PRESSURE IS QUICKLY PULLING AWAY FROM THE REGION TOWARD THE NORTHEAST. LOTS OF LOW CLOUDS WILL REMAIN WITH A FEW POCKETS OF LIGHT DRIZZLE...FREEZING DRIZZLE OR FLURRIES. CIGS WILL VARY IFR/MVFR THIS MORNING...THEN RISE TO CONSISTENT MVFR THROUGH THE REST OF THE TAF PERIOD. WNW WINDS WILL BE GUSTY TO 20KT AT TIMES THROUGH THE DAY. 13 && .PREV DISCUSSION... /ISSUED 412 AM CST WED FEB 5 2014/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...PATCHY LIGHT FREEZE DRIZZLE AND BLACK ICE FORMATION NW AND N PORTIONS OF THE MID STATE THRU THE MID MORNING HRS...WX PATTERN THIS WEEK INTO NEXT WEEK...TEMPS. WENT AHEAD AND CANCELLED THE WSW FOR LIGHT FREEZING RAIN POTENTIAL ACROSS NW COUNTIES AS SELECTED COUNTY OFFICIALS IN THESE COUNTIES REPORTED LITTLE IF ANY PCPN OCCURRING. BELIEVE THAT THERE IS STILL THE POTENTIAL FOR FREEZING DRIZZLE THRU THE MID MORNING HRS...AND ALONG WITH MOISTURE ON THE ROADS POSSIBLY FREEZING...ISSUED AN SPS CONCERNING THESE POSSIBILITIES THRU THE MID MORNING HRS. OTHERWISE... MOST AREAS WILL EXPERIENCE PATCHY DRIZZLE THRU THE MID MORNING HRS...WITH FLURRIES POSSIBLY DURING THE REMAINDER OF THE MORNING HRS EXPECT PLATEAU COUNTIES. EXPECT FLURRY ACTIVITY TO END BY THE AFTERNOON HRS EXPECT PLATEAU WHERE SOME FLURRIES ALONG WITH PATCHY FREEZING DRIZZLE MAY BE POSSIBLE IN THE AFTERNOON. HIGHS SHOULD FALL FROM CURRENT READING AND INTO THE UPPER 20S TO LOW TO MID 30S BY THE LATE AFTERNOON HRS...WITH POSSIBLY A SLIGHT DECREASE IN CLOUDINESS. EXPECT MOCLDY SKIES TONIGHT THRU SATURDAY WITH CANADIAN BASED HIGH PRESSURE INFLUENCES PROVIDING AGAIN ANOTHER ROAD OF UNSEASONABLY COLD TEMPS...AND UPPER LEVEL SWLY FLOW SUPPORTING THE CONTINUED CLOUDINESS. AS FOR TEMPS...WENT CLOSE TO A CONSENSUS SOLUTION WITH LOWS FRI MORNING EXPECTED TO BE BACK IN THE TEENS. EURO THE MOST AGGRESSIVE OF THE LONG RANGE MODEL SOLUTIONS...BUT ALL AT LEAST HINT AT THE POSSIBILITY OF SNOWFALL FRI NIGHT...SAT NIGHT INTO SUN...AND AGAIN MON NIGHT INTO TUE...AS ANOTHER CANADIAN HIGH PRESSURE SYSTEM INFLUENCES THE MID STATE'S WX INTERACTING WITH AVAILABLE MOISTURE PROVIDED BY PASSING SYSTEMS. AS FOR TEMPS...WENT CLOSE TO A COMPROMISE SOLUTION HERE ALSO. 31 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Feb 5, 5:00 AM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST WED FEB 5 2014 TNZ005>011-022>034-056>066-075-077>080-093>095-061100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CST WED FEB 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. LIGHT FREEZING DRIZZLE AND PATCHY BLACK ICE WILL BE POSSIBLE FOR LOCATIONS GENERALLY ALONG AND NORTH OF A LOBELVILLE...TO DICKSON...TO PLEASANT VIEW...TO PORTLAND LINE THROUGH THE MID MORNING HOURS. LIGHT FREEZING DRIZZLE ACCUMULATIONS ARE ALSO POSSIBLE...MAINLY ON BRIDGES AND OVERPASSES. MOTORIST ARE ADVISED TO EXERCISE CAUTION ON THESE AREA ROADWAYS THROUGH THE MID MORNING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ALONG WITH THE POTENTIAL OF A WINTRY MIX...THERE IS A CHANCE FOR ACCUMULATING SNOWFALL FRIDAY NIGHT...SATURDAY NIGHT INTO SUNDAY...AND AGAIN MONDAY NIGHT INTO TUESDAY. WITH EXACT TIMING...LOCATION DEVELOPMENT...AND AMOUNTS STILL NEEDING TO BE DETERMINED...IT IS RECOMMENDED THAT YOU CHECK BACK THROUGHOUT THE WEEK CONCERNING THIS POTENTIAL WINTER WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ICE AND/OR SNOW ACCUMULATION AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
In the hours before
Special weather statement, Feb 5, 3:48 AM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 348 AM CST WED FEB 5 2014 TNZ005>008-022>026-056-057-051500- STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-PERRY-HICKMAN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY... LOBELVILLE...CENTERVILLE 348 AM CST WED FEB 5 2014 ...FREEZING DRIZZLE AND SLICK ROADS LIKELY THIS MORNING ACROSS NORTHWEST AND NORTHERN PORTIONS OF MIDDLE TENNESSEE... AS TEMPERATURES REMAIN AROUND FREEZING...PATCHY FREEZING DRIZZLE ALONG WITH SLICK ROADS WILL BE POSSIBLE ACROSS LOCATIONS GENERALLY ALONG AND NORTH OF A LOBELVILLE...TO DICKSON...TO PLEASANT VIEW...TO PORTLAND LINE THROUGH THE MID MORNING HOURS. WITH TEMPERATURES BEING AROUND FREEZING...SLICK ROAD CONDITIONS WILL DEVELOP. BRIDGES AND OVERPASSES WILL BE THE MOST SUSCEPTIBLE TO ICING. SOME OF THIS ICING MAY FORM AS A THIN COATING OF GLAZED ICE KNOWN AS BLACK ICE...WHICH IS VIRTUALLY TRANSPARENT...AND OCCURS WITH LITTLE OR NO WARNING. PATCHY FREEZING DRIZZLE WILL RESULT IN SOME MINOR ICE ACCUMULATIONS ACROSS THESE AREAS ALSO...AIDING IN SLICK ROAD CONDITIONS. PLEASE EXERCISE CAUTION DURING THE WEDNESDAY MORNING COMMUTE AS ICE THAT FORMS WILL CAUSE HAZARDOUS DRIVING CONDITIONS THROUGH THE MID MORNING HOURS. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:00 PM CST | River Flood Advisory | OHX | Hickman | 69 hr |
| Feb 4, 9:11 PM CST | River Flood Advisory | OHX | Davidson | 5 hr |
| Feb 5, 12:27 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 12:32 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 12:37 AM CST | Areal Flood Advisory | OHX | Williamson | 3 hr |
| Feb 5, 1:40 AM CST | River Flood Advisory | OHX | Hickman | 13 hr |
| Feb 5, 4:00 AM CST | River Flood Advisory | OHX | Cheatham | 107 min |
| Feb 5, 4:09 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 98 min |
| Feb 5, 4:27 AM CST | River Flood Advisory | OHX | Bedford | 3 hr |
| Feb 5, 4:33 AM CST | River Flood Advisory | OHX | Cheatham | 5 hr |
| Feb 5, 5:07 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Feb 5, 5:44 AM CST | River Flood Warning | OHX | Cheatham | 9 hr |
| Feb 5, 5:44 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 27 hr |
| Feb 5, 6:01 AM CST | River Flood Advisory | OHX | Montgomery | 38 hr |
| Feb 5, 8:26 AM CST | River Flood Advisory | OHX | Lawrence | 12 hr |
| Feb 5, 9:07 AM CST | River Flood Advisory | OHX | Perry, Wayne | 12 hr |
| Feb 5, 9:17 AM CST | River Flood Advisory | OHX | Giles | 18 hr |
| Feb 5, 9:22 AM CST | River Flood Warning | OHX | Hickman | 21 hr |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.